I have noticed this now for about four weeks. I have asked several health care professionals and all say they have not heard of this except one person, who states a relative experienced this.
Altered taste is not a reported side effect of Levoxyl.
For detailed information on Levoxyl side effects see:
Please note - some side effects for Levoxyl may not be reported. Always consult your doctor or healthcare specialist for medical advice. You may also report side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
- Levoxyl Information for Consumers
- Levoxyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levoxyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2010 • 2 answers
Posted 13 Dec 2010 • 1 answer
Posted 23 Apr 2011 • 1 answer
I was put on levoxyl and been on ot for a week. My TSH level was 78! Besides mild tiredness, haven't
Posted 21 Oct 2011 • 1 answer
Posted 5 Jan 2014 • 1 answer